markstuart 18/04/18
Last reply 2 months ago
Breaking multiple sclerosis.

Some days I feel like a zombie. I don’t know if it is side effects of the medication or what. My idea is to keep going, Exercise. Drink lots of water and take your medicine.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@markstuart , some of our medications can give us the “zombie” effect. What medications are you on?


doubleo7hud
2 months ago

Ey up mate think you’ve cracked it trick is to keep going n pace thee sen, I’m off me tits a lot of the time it’s fantastic 😂 I’m on gabapentin it doesn’t half give the the waffles I’d talk a glass eye to sleep most of the time but it’s doing the job I found out when I missed a dose and woke up brakedancin with me hands on fire.

Post Comment

You must be logged in to reply to this topic.